# SDR FXGA201902081912

- Difficulty date: February 8, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N794AJ
- Make and model: Boeing 727227
- Aircraft serial: 21243
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CROSS BEAM STA 856-850 @ LBL 45.50.  TO REPAIR A CRACKED WEB ON A FLOOR CROSS BEAM.  THE CRACK IS LOCATED BETWEEN F/SAT 850 AND 856 AT LBL 45.50.  PERFORM REPAIR OF CRACKED WEB PER REPAIR DRAWING #E2499-001.  DTA MUST BE OBTAINED WITHIN 12 MONTHS.
